Format

Send to

Choose Destination
J Neurol Sci. 2004 Sep 15;224(1-2):107-11.

Metronidazole-induced encephalopathy.

Author information

1
Clinical Neuroscience Center, Seoul National University Bundang Hospital, 300 Gumi-dong, Bundang-gu, Seongnam-si, Gyeonggi-do, 464-707, South Korea.

Abstract

We report the clinical, neuropsychological, and neuroimaging findings of two patients of diffuse encephalopathy associated with the use of metronidazole. Both patients showed characteristic abnormalities on magnetic resonance imaging (MRI) with diffusion weighted imaging (DWI) and recovered incompletely after the discontinuation of metronidazole. We also suggest that MRI with DWI may be useful in the diagnosis of metronidazole-induced encephalopathy, and that they have a role in the prediction of prognosis.

PMID:
15450780
DOI:
10.1016/j.jns.2004.06.012
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center